教師資料查詢 | 類別: 期刊論文 | 教師: 曾貴麟TSENG KUEI-LIN (瀏覽個人網頁)

標題:Some Extended Simpson-type Inequalities and Applications
學年105
學期2
出版(發表)日期2017/04/30
作品名稱Some Extended Simpson-type Inequalities and Applications
作品名稱(其他語言)
著者Kai-Chen Hsu; Shiow-Ru Hwang; Kuei-Lin Tseng
單位
出版者
著錄名稱、卷期、頁數Bull. Iran. Math. Soc. 43(2), p.409-425
摘要‎In this paper‎, ‎we shall establish some extended Simpson-type inequalities‎ ‎for differentiable convex functions and differentiable concave functions‎ ‎which are connected with Hermite-Hadamard inequality‎. ‎Some error estimates‎ ‎for the midpoint‎, ‎trapezoidal and Simpson formula are also given‎.
關鍵字Hermite-Hadamard inequality;‎Simpson inequality;‎midpoint‎ ‎inequality‎;trapezoid inequality‎;‎convex function;‎concave functions;‎special means‎;‎quadrature rules‎
語言英文
ISSN1735-8515
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別伊朗
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!